# SDR SWAA2012050903809

- Difficulty date: May 5, 2012
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 61,222 hours, 51,290 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- AFTER T/O WITH FLAPS UP WHEN LANDING GEAR HANDLE WAS PLACED TO "OFF" POSITION THE RED UNSAFE LIGHT CAME ON FOLLOWED BY GREEN RIGHT GEAR LIGHT ON.  ALL HYD PRESSURES AND QUANTITY WERE NORMAL.  FOLLOWING QRH  WITH GEAR HANDLE IN UP POSITION RIGHT GEAR RETRACTED AND ALL LIGHTS OFF.  LANDING WAS NORMAL.  REMOVED AND REPLACED RIGHT MAIN GEAR DOWNLOCK SENSOR NR 73 AND PERFORMED LANDING GEAR WARNING SYSTEM TEST IAW M/M.
